International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 18, Pages 2933-2943
On completeness of quasi-pseudometric spaces
Department of Mathematics, Applied Mathematics and Astronomy, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa
Received 4 July 2004; Revised 21 April 2005
Copyright © 2005 Seithuti P. Moshokoa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss completeness in terms of a notion of absolute closure. This will be done in the context of separated quasi-pseudometric spaces and bitopological spaces. The notion is equivalent to the classical notion of completeness when restricted to the class of metric spaces.